Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 106, NWS Atlanta, GA

April 15, 2022Montgomery County, Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 15, 2022, 6:05 AM EDT for Montgomery County, Telfair County, Wheeler County, Georgia. It took effect at Apr 15, 2022, 8:59 PM EDT. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Apr 15, 2022, 6:05 AM EDT (10:05 UTC)
In effect from
Apr 15, 2022, 8:59 PM EDT
Expired
Apr 18, 2022, 7:12 AM EDT
In force
58 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Montgomery County, GA, Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ocmulgee River at Lumber City (LBRG1). The gauge peaked at 15.76 ft at Apr 16, 2022, 9:00 PM EDT.

actionminormoderate101504/1504/1604/1704/1804/19
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

564 
WGUS42 KFFC 151005
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
605 AM EDT Fri Apr 15 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


GAC209-271-309-152215-
/O.NEW.KFFC.FL.W.0106.220416T1200Z-220419T0600Z/
/LBRG1.1.ER.220416T1200Z.220417T1200Z.220419T0000Z.NO/
605 AM EDT Fri Apr 15 2022

...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING TO EARLY TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...From Saturday morning to early Tuesday morning.

* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition, water reaches 
  the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Friday the stage was 13.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Saturday morning to a crest of 15.5 feet Sunday morning. It
    will then fall below flood stage Monday evening.
  - Flood stage is 15 feet.


&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$
9 follow-up statements
463 
WGUS82 KFFC 151552
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1152 AM EDT Fri Apr 15 2022

...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

For the Ocmulgee River Basin...including Lumber City...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC209-271-309-160400-
/O.CON.KFFC.FL.W.0106.220416T1200Z-220419T0600Z/
/LBRG1.1.ER.220416T0600Z.220417T0000Z.220418T2100Z.NO/
1152 AM EDT Fri Apr 15 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SATURDAY MORNING TO EARLY 
TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...From Saturday morning to early Tuesday morning.

* IMPACTS...At 15.0 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition...water 
  reaches the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Friday the stage was 14.3 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 15.5 feet tomorrow
    evening. It will then fall below flood stage Monday
    afternoon.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.5 feet on 02/01/1963.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$
455 
WGUS82 KFFC 160059
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
859 PM EDT Fri Apr 15 2022

...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

  Ocmulgee River near Abbeville affecting Dodge, Wilcox and Telfair 
  Counties.

  Oconee River near Mount Vernon affecting Treutlen, Wheeler and 
  Montgomery Counties.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee 
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at 
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC209-271-309-161300-
/O.EXT.KFFC.FL.W.0106.220416T0059Z-220419T0400Z/
/LBRG1.1.ER.220416T0008Z.220417T0000Z.220418T2200Z.NO/
859 PM EDT Fri Apr 15 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...From this evening to early Tuesday morning.

* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition...water 
  reaches the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 7:45 PM EDT Friday the stage was 15 feet and rising.
  - Forecast...The river is expected to rise to a crest of 15.8
    feet Saturday evening. It will then fall below flood stage
    Monday evening.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$

GAC209-283-309-161000-
/O.EXT.KFFC.FL.W.0105.000000T0000Z-220416T0955Z/
/MTVG1.N.ER.220411T2112Z.220413T0545Z.220416T0355Z.NO/
859 PM EDT Fri Apr 15 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Oconee River near Mount Vernon.

* WHEN...Until late tonight.

* IMPACTS...At 16 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands...pastures and natural flood plain along 
  the river upstream and downstream from the gage on U.S. Highway 
  280. Flood waters reach the top of a boat ramp by the bridge on 
  the Wheeler County side of the River.

* ADDITIONAL DETAILS...
  - At 8:00 PM EDT Friday the stage was 16.2 feet and falling.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 7.2 feet Wednesday
    evening.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268


$$

GAC091-271-315-161300-
/O.EXT.KFFC.FL.W.0104.000000T0000Z-220417T0400Z/
/ABBG1.1.ER.220410T1245Z.220412T2200Z.220416T2200Z.NO/
859 PM EDT Fri Apr 15 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ocmulgee River near Abbeville.

* WHEN...Until early Sunday morning.

* IMPACTS...At 13 feet, Minor flooding of lowlands adjacent to the 
  river continue to expand into the flood plain. Flooding of the 
  nearby park and parking lot at the Abbeville boat ramp also 
  expands.

* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Friday the stage was 13.1 feet and falling.
  - Forecast...The river is expected to fall below flood stage
    Saturday evening and continue falling to 9.5 feet Wednesday
    evening.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320


$$
673 
WGUS82 KFFC 161002
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
602 AM EDT Sat Apr 16 2022

...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


GAC209-271-309-162215-
/O.CON.KFFC.FL.W.0106.000000T0000Z-220419T0400Z/
/LBRG1.1.ER.220416T0008Z.220417T0000Z.220418T2200Z.NO/
602 AM EDT Sat Apr 16 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition, water reaches 
  the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Saturday the stage was 15.5 feet.
  - Forecast...The river is expected to rise to a crest of 15.8
    feet this evening. It will then fall below flood stage Monday
    evening.
  - Flood stage is 15 feet.


&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$
604 
WGUS82 KFFC 161734
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
134 PM EDT Sat Apr 16 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


GAC209-271-309-170545-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-220419T0800Z/
/LBRG1.1.ER.220416T0008Z.220417T0000Z.220419T0200Z.NO/
134 PM EDT Sat Apr 16 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition, water reaches 
  the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 12:45 PM EDT Saturday the stage was 15.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:45 PM EDT Saturday was 15.7 feet.
  - Forecast...The river is expected to rise to a crest of 15.9
    feet this evening. It will then fall below flood stage late
    Monday evening.
  - Flood stage is 15 feet.


&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$
502 
WGUS82 KFFC 170246
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1046 PM EDT Sat Apr 16 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee 
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at 
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC209-271-309-171500-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-220419T0900Z/
/LBRG1.1.ER.220416T0008Z.220417T0600Z.220419T0300Z.NO/
1046 PM EDT Sat Apr 16 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition...water 
  reaches the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 9:45 PM EDT Saturday the stage was 15.7 feet and nearly
    steady.
  - Forecast...The river is expected to rise to a crest of 15.8
    feet just after midnight tonight. It will then fall below
    flood stage late Monday evening.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$
744 
WGUS82 KFFC 170927
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
527 AM EDT Sun Apr 17 2022

...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


GAC209-271-309-172130-
/O.CON.KFFC.FL.W.0106.000000T0000Z-220419T0900Z/
/LBRG1.1.ER.220416T0008Z.220417T1200Z.220419T0300Z.NO/
527 AM EDT Sun Apr 17 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition, water reaches 
  the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 4:45 AM EDT Sunday the stage was 15.7 feet.
  - Forecast...The river is expected to crest at 15.8 feet this
    morning. It will then fall below flood stage late Monday
    evening.
  - Flood stage is 15 feet.


&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$
369 
WGUS82 KFFC 171729
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
129 PM EDT Sun Apr 17 2022

...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


GAC209-271-309-180530-
/O.CON.KFFC.FL.W.0106.000000T0000Z-220419T0900Z/
/LBRG1.1.ER.220416T0008Z.220417T0345Z.220419T0300Z.NO/
129 PM EDT Sun Apr 17 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TUESDAY MORNING...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...Until early Tuesday morning.

* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition, water reaches 
  the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 12:45 PM EDT Sunday the stage was 15.5 feet.
  - Forecast...The river is expected to rise to a crest of 15.6
    feet this afternoon. It will then fall below flood stage late
    tomorrow evening.
  - Flood stage is 15 feet.


&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$
993 
WGUS82 KFFC 180106
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
906 PM EDT Sun Apr 17 2022

...The Flood Warning continues for the following rivers in Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee 
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at 
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC209-271-309-181315-
/O.EXT.KFFC.FL.W.0106.000000T0000Z-220418T1800Z/
/LBRG1.1.ER.220416T0008Z.220417T0345Z.220418T1200Z.NO/
906 PM EDT Sun Apr 17 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast 
  to continue.

* WHERE...Ocmulgee River near Lumber City.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 15 feet, Flood Stage is reached and minor flooding 
  begins. Water overflows into the broad swampy flood plain. Farm 
  fields on the right bank flood. General agriculture and timber 
  interests are affected by the flooding. In addition...water 
  reaches the top of the boat ramp near the Highway 341 bridge.

* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Sunday the stage was 15.3 feet and falling.
  - Forecast...The river is expected to fall below flood stage
    Monday morning and continue falling to 10.5 feet Friday
    evening.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$
694 
WGUS82 KFFC 181112
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
712 AM EDT Mon Apr 18 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Ocmulgee River near Lumber City affecting Wheeler, Telfair and 
  Montgomery Counties.

GAC209-271-309-181215-
/O.CAN.KFFC.FL.W.0106.000000T0000Z-220418T1112Z/
/LBRG1.1.ER.220416T0008Z.220417T0345Z.220418T1200Z.NO/
712 AM EDT Mon Apr 18 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Ocmulgee River near Lumber City.

* ADDITIONAL DETAILS...
  - At 6:45 AM EDT Monday the stage was 14.9 feet.
  - Forecast...The river is expected to continue falling to 10.5
    feet Friday evening.


&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 4:37 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 15, 4:37 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
437 AM EDT Fri Apr 15 2022

...Morning Area Forecast Discussion...

.SHORT TERM /Today through Saturday/...

500mb analysis shows zonal flow setting up across much of the
country. Today and tonight should remain fairly quiet in the mid
levels, but a stronger piece of energy will move east in the flow
on Saturday. At the surface, high pressure and dry conditions will
settle across the CWA today and tonight. The high center will
move offshore overnight as a frontal boundary approaches from the
west. The front should move through during the day on Saturday.
The front, in combination with the mid level support, will combine
to create the potential for widespread showers and scattered
thunderstorms during the day on Saturday.

There will be enough instability around on Saturday for
thunderstorms. Lapse rates are marginally steep, but shear values
remain very low. Not expecting severe weather at this time, but a
a few strong storms cannot be ruled out.

NListemaa

&&

.LONG TERM /Saturday Night through Thursday/...

The long term period picks up on Saturday night with the
aforementioned cold front sagging south and stalling across the
central portion of the forecast area amid zonal upper-level flow.
Moisture pooling along the front (characteried by PWATs around
1.25" to 1.50" which is above average per sounding climo) and weak
frontal convergence will fuel rain chances Saturday night through
Sunday. PoPs will likely be maximized south of the washed-out
front across central Georgia during the day Sunday. Have a slight
chance of thunder in the grids area-wide, though the amount of
instability that is realized will depend greatly on cloud cover
and insolation.

A shortwave trough will traverse the Ohio River Valley overnight
Sunday into Monday while high pressure in its wake spreads across
the Great Plains and into the Southeast. This will push another
front and attendant area of low pressure across the forecast area
with widespread showers and isolated thunderstorms forecast
overnight Sunday into Monday. Ample deep-layer shear could lead to
some organized thunderstorms during this period, though at this
time severe weather is not anticipated. QPF for this period is
1.00" to 1.25" for much of the CWA which should be manageable
hydrologically, though will continue to monitor this over the next
few days given normal to above-normal streamflows and fairly high
soil moisture from recent rainfall.

Global models indicate a dry period Tuesday through Thursday as
an upper-level ridge shifts across the CONUS. This will translate
to a high pressure dominated pattern across the Southeast. Highs
will make a gradual climb through this period, increasing from the
60s and 70s on Tuesday to the 70s and 80s on Thursday.

Martin

&&

.FIRE WEATHER...

MinRH values will dip down into the 20 to 25 percent range for
much of the CWA today. Fuel moistures along the I-85 corridor are
just at criteria for a Fire Danger Statement for this afternoon.
Even though winds will be out of the east and low level moisture
return is expected, very dry air aloft will be present. This air
could end up mixing down and slightly drier than anticipated
dewpoints are possible. Will end up issuing a Fire Danger
statement for the I-85 corridor...but it is fairly marginal.

&&

.AVIATION...
06Z Update...
VFR through today. Do think MVFR cigs will move in overnight as
rain becomes widespread. Winds should switch over to the NE just
before 12Z today and then go more easterly by mid morning. South
winds are anticipated overnight.

//ATL Confidence...06Z Update...
High confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          77  56  74  55 /   0 100 100  10
Atlanta         77  59  74  55 /   0 100 100  20
Blairsville     71  50  69  47 /   0 100  60  10
Cartersville    78  57  75  51 /   0 100  70  20
Columbus        83  61  78  60 /   0  50  70  30
Gainesville     75  56  72  54 /   0 100  80  10
Macon           82  59  79  58 /   0  30  60  20
Rome            80  57  75  52 /   0 100  70  20
Peachtree City  79  58  76  54 /   0  90 100  20
Vidalia         82  60  81  63 /   5  10  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Martin
AVIATION...NListemaa
Hazardous weather outlook, Apr 15, 4:45 AM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 AM EDT Fri Apr 15 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
445 AM EDT Fri Apr 15 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated to scattered thunderstorms are possible overnight as a
cold front moves southward across the forecast area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated to scattered thunderstorms are possible Saturday through
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Apr 15, 3:27 AM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 AM EDT Fri Apr 15 2022

GAZ006>009-013>016-020>025-027-030>038-041>049-052>059-066>068-
070-151930-
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Haralson-
Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-
Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-Jasper-Troup-
Meriwether-Pike-Lamar-
327 AM EDT Fri Apr 15 2022

...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON INTO THE EVENING
FOR PARTS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE
HUMIDITIES...

Relative Humidities of 25 percent or less can be expected for 4
or more hours this afternoon into the evening. Winds will be east
around 10 MPH.

With dry fuels, high fire danger conditions can be expected.

Please refer to your local burn permitting authorities
whether you may burn outdoors.  If you do burn outside,
use extreme caution.

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.